# SDR 2009FA0000628

- Difficulty date: July 15, 2009
- Submitted: July 15, 2009
- Operation: General aviation
- Aircraft: N2961J
- Make and model: Cessna T188C
- Aircraft serial: T188C03581T
- Aircraft time: 2,950 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: NAS15288
- Condition: Broken
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE MLG BOLT FAILED.  INVESTIGATION INDICATES THE CHAMFERED WASHER MS2002C12 WAS INSTALLED INCORRECTLY.   BOLT TIME IN SERVICE IS UNKNOWN.
